• liz liz
    February 20, 2011
    Can Zoloft Affect My Menstrual Cycle?
    liz liz
    February 20, 2011
    i have been taking 50mg of zoloft daily fore 2 mths now and have experiencd shorter cycles and what seemed like a period even when i should have been ovulating. My gynocologist thiniks it may be the zoloft. any ideas? READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • CIG
    CIG
    February 20, 2011
    CIG
    CIG
    February 20, 2011

    "Menstrual problems" are a known, possible, adverse effect of Zoloft but there are other possibile causes your gynocologist should investigate.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.